# SDR DALA1114739877

- Difficulty date: February 14, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 237 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17R CRACKED AT FRAME STA 237 ATTACH POINT.  REMOVED FASTENERS AT STA 229 BETWEEN LONGERONS 15R TO 18R IAW SRM 51-30-.  REMOVED LONGERON 17R FROM STA 230 TO 320 IAW SRM 51-30-2, PAGE 24, PAR 7, DRILLED NEW LONGERON IAW SRM 51-10-4, PARA 2, PAGES 1 AND 2; INST LONGERON 17R FROM STA 230 TO 320 IAW SRM 51-30-2, PAGES 1, 2,  AND 3, FIG 1, 2 AND SRM 51-30-5, PARA 7, PAGE 12.  INSTALLED FASTENERS AT STA 229 BETWEEN LONGERONS 15R TO 18R IAW SRM 51-30-2, PAGES 1 ,2  AND 3, FIG 1 AND 2.
